# SDR SWAA2023091198412

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 55,888 hours, 30,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTH ASSIST HANDLES LOOSE.<[01] RESECURED BOTH L1 ASSIST HANDLES IAW AMM 52-11-31.
